# SDR SWAA2022012632780

- Difficulty date: July 7, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 34,392 hours, 20,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD SUPPORT ANGLE @STA 540 IS CRACKED AT THE ATTACH POINT AT BL0. / REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-40-02.
